# SDR DALA2020082602870

- Difficulty date: August 25, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 62,990 hours, 20,391 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON FASTENER HOLE LOCATED ON LH PYLON SKIN RH SIDE STA NAC 206. CRACK REPAIRED PER ERA 587543-14.
